NCLEX-PN 风格练习题(LPN/LVN):速成包

公式表、每个专题的关键方法步骤和 34 道练习题,完整解答附在最后。

新题目返回课程

在打印窗口中选择“另存为 PDF”,即可在设备上保存一份副本。

1公式与方法

感染控制与患者安全

方法

  1. 对每位患者都从标准预防开始:手卫生、针对预期暴露的个人防护装备、安全使用锐器。
  2. 按传播途径追加预防措施:接触传播(隔离衣、手套)、飞沫传播(外科口罩)、空气传播(N95、负压病房)。
  3. 保持无菌物品的无菌状态:如有疑问就视为不无菌;更换,绝不擦拭。
  4. 预防环境中的伤害:防跌倒措施,约束仅作为最后手段,火灾时用 RACE 和 PASS。
  5. 核对给药的正确原则、两个身份识别信息,以及对高警示药物的额外保障;报告差错和险兆事件。

优先排序与委派

方法

  1. 问自己:如果什么都不做,什么会最快伤害患者。
  2. 应用 ABC(心脏骤停时为 C-A-B),然后是 Maslow 需求层次:生理需要先于安全,安全先于心理需要。
  3. 比较各选项:急性先于慢性,不稳定先于稳定,意外先于预期,全身性先于局部,并将每项发现与患者的基线对照。
  4. 除非是紧急情况,否则先评估再行动;然后选择其他步骤所依赖的那一步。
  5. 委派时核对五项正确:任务、情境、人员、指示和监督。评估、宣教和评价仍由注册护士负责。

实验室检查值与电解质

方法

  1. 把数值与本实验室自己的参考范围比较,再与患者的基线和趋势比较。
  2. 检查标本:溶血、延迟,或在静脉输液附近采血都可能得出错误结果。
  3. 把数值与其典型体征以及引起它的药物和疾病联系起来。
  4. 注意相互作用:低钾或低镁会增加地高辛中毒的风险;脱水会使锂浓度升高。
  5. 对患者采取行动:评估,血药浓度不安全时暂停用药,复述危急值并通知开医嘱的医生。

内外科护理:心血管与呼吸

方法

  1. 说出问题所在:泵衰竭、动脉阻塞、节律、血栓、气道狭窄、感染或设备问题。
  2. 先检查危险征象:低氧、低血压、胸痛、新出现的意识模糊、冰冷无脉搏的肢体。
  3. 让氧疗与患者相匹配:大多数人为 94–98%,有 CO₂ 潴留风险者为 88–92%。
  4. 把每种药物与其检测和风险联系起来:华法林与 INR,肝素与 aPTT 和血小板,利尿剂与血钾。
  5. 选择安全的第一步措施,然后升级处理并重新评估。

内外科护理:神经、内分泌与肾脏

方法

  1. 对每位新出现意识模糊、乏力或癫痫发作的患者都检查血糖。
  2. 把意识水平作为脑部问题最早的警示;瞳孔变化和库欣三联征出现得较晚。
  3. 对于糖尿病急症,要区分 DKA(酮体、酸中毒)和 HHS(渗透压很高、脱水);先补液。
  4. 对于钠和水,要判断是 ADH 过多(SIADH)还是缺乏(尿崩症),并缓慢纠正慢性变化。
  5. 对于肾脏问题,把原因分为肾前性、肾性或肾后性,并监测血钾和液体。

内外科护理:消化、围手术期与肿瘤

方法

  1. 想一想可能隐藏着什么:内出血、无发热的感染、SpO₂ 正常背后的通气不足。
  2. 利用术后的时间来缩小并发症的范围:出血在数小时内,胸部问题在数天内,伤口和吻合口漏出现得更晚。
  3. 对于疼痛,要评估、用多模式镇痛治疗、重新评估,并且在每次使用阿片类药物时监测镇静程度。
  4. 对于癌症患者,把低谷期的任何疾病都当作中性粒细胞减少性脓毒症处理,并了解肿瘤急症。
  5. 对于烧伤,只计算浅二度/深二度和三度的面积,从烧伤的时刻开始计算 Parkland 时间,并根据尿量调整。

产科护理

方法

  1. 把产妇放在时间轴上定位:孕周、产程阶段或产后第几天,再判断此时什么是正常的。
  2. 找出处于危险中的对象:母亲、胎儿或新生儿,或者其中不止一个。
  3. 把发现与其原因联系起来:减速用 VEAL CHOP,出血用四个 T,产后用 BUBBLE-HE。
  4. 优先选择改善血流和氧合的措施(侧卧、停用缩宫素、宫底按摩),然后再升级处理。

儿科护理

方法

  1. 先记下患儿的年龄:它决定正常生命体征、发育里程碑和合适的疼痛量表。
  2. 评估气道、呼吸和循环,记住儿童代偿很久之后会迅速恶化。
  3. 让措施与发育阶段相匹配,并让家属参与。
  4. 检查答案对儿童是否安全:按体重计算,病毒感染不用阿司匹林,12 岁以下不用可待因。

精神科护理

方法

  1. 判断是否存在即时风险:自杀、暴力、药物急症或躯体疾病。
  2. 先保障安全:观察、移除危险物品、缓和局面、停用有害药物、寻求帮助。
  3. 选择治疗性回应:承认感受、陈述现实,避免虚假的安慰和“为什么”式提问。
  4. 尊重权利:采用限制最少的方案,知情同意,以及保密及其限度。

护理数学与单位换算

公制进位
1 kg = 1000 g, 1 g = 1000 mg, 1 mg = 1000 mcg, 1 L = 1000 mL
体重和长度
1 kg = 2.2 lb, 1 lb = 16 oz, 1 in = 2.54 cm, 1 ft = 12 in
家用计量
1 tsp = 5 mL, 1 tbsp = 15 mL, 1 fl oz = 30 mL, 1 cup = 8 fl oz = 240 mL
温度
°C = (°F − 32)·5/9, °F = °C·9/5 + 32
24 小时制
PM 1–11 点:加 12; 12 AM = 00:xx; 12 PM = 12:xx
给药速率
mcg/min × 60/1000 = mg/h
实验室换算系数
葡萄糖 1 mmol/L = 18 mg/dL; 肌酐 1 mg/dL = 88.4 µmol/L; Hb 1 g/dL = 10 g/L

方法

  1. 写出已知量及其单位,以及你想要的单位。
  2. 选定等量关系:kg、g、mg 和 mcg 之间,或 L 和 mL 之间为 1000;1 kg = 2.2 lb;1 tsp = 5 mL,1 tbsp = 15 mL,1 fl oz = 30 mL,1 cup = 240 mL。
  3. 写成分数,使不需要的单位相互约去;对于速率,每个变化的单位用一个分数。
  4. 检查方向:单位越小,数字越大。
  5. 只对最终答案取整,精度按题目所述。

剂量计算

由浓度计算剂量
体积 = 剂量 / 浓度
按体重给药
剂量 = mg/kg × 体重
片剂
片数 = 剂量 / 每片规格
单位
1 g = 1000 mg, 1 mg = 1000 mcg

方法

  1. 把医嘱剂量和药品规格换算为同一单位。
  2. 用“需要量除以现有量再乘以数量”:(D/H) × Q。
  3. 按体重给药时,先乘以以 kg 计的体重,再用日剂量除以给药次数。
  4. 先估算,再检查答案是否合理。

静脉输液速度

泵速
mL/h = volume (mL)/time (h)
滴速
drops/min = volume (mL) × drop factor / time (min)
输注时间
time (h) = volume (mL)/rate (mL/h)

方法

  1. 泵速 mL/h:体积除以以小时计的时间。
  2. 滴速 drops/min:体积 × 滴系数,再除以以分钟计的时间。
  3. 剩余时间:剩余体积除以速率。
  4. 按题目或设备的要求取整。

静脉输液与液体平衡

Holliday–Segar 每小时量
4 mL/kg(前 10 kg)+ 2 mL/kg(次 10 kg)+ 1 mL/kg(20 kg 以上每 kg)
Holliday–Segar 每日量
相同分段分别为 100 / 50 / 20 mL/kg
液体平衡
入量 − 出量
冰屑
按其体积的一半计算
尿量
mL/kg/h = mL / (kg × h)
输注时间
时间 (h) = 剩余体积 (mL) / 速率 (mL/h)
已输入体积
mL = 速率 × 时间

临床评估评分

格拉斯哥昏迷量表
GCS = E (1–4) + V (1–5) + M (1–6) = 3–15
Apgar
5 项体征 × 0–2 = 0–10; 7–10 令人放心, 4–6 中度异常, 0–3 低
Braden 量表
5 × (1–4) + 1 × (1–3) = 6–23; ≤ 18 有风险
Morse 跌倒评分
跌倒 25, 诊断 15, 辅助 15/30, 静脉输液 20, 步态 10/20, 精神状态 15
NEWS2 风险
0–4 低; 单项 3 分为中低; 5–6 中; ≥ 7 高
平均动脉压
MAP = (SBP + 2·DBP)/3 = DBP + PP/3
脉压和休克指数
PP = SBP − DBP, SI = HR/SBP
体质指数
BMI = kg/m² = 703·lb/in²

方法

  1. 找出题目使用的评分表及其范围(GCS 3–15,Apgar 0–10,Braden 6–23,Morse 0–125)。
  2. 分别为每个条目评分,将描述与其对应的等级匹配。
  3. 把各条目得分相加,并检查总分是否在范围内。
  4. 应用分界值:对于 NEWS2,还要查看是否有单项参数得 3 分。
  5. 对于导出的数值,使用 MAP = (SBP + 2·DBP)/3,PP = SBP − DBP,SI = HR/SBP,BMI = kg/m²。

2练习题

1.护理学基础中等

Why is a patient with a suspected spinal injury moved by log-rolling?

  1. AIt lets the patient help with the turn
  2. BIt is the fastest way to turn any patient, whatever their condition
  3. CIt reduces the number of staff needed
  4. DIt keeps the head, neck and spine aligned as one unit
2.护理学基础困难

During medicines reconciliation, the patient says they take an anticoagulant at home, but it has not been prescribed in hospital. What should the nurse do?

  1. ATell the patient to stop it for good
  2. BGive the patient's own supply without telling anyone
  3. CIgnore it, as the hospital doctor knows best
  4. DInform the prescriber so the omission can be reviewed
3.感染控制与患者安全中等

Why can side rails be dangerous for a confused, restless patient?

  1. ASide rails stop staff from reaching the patient in an emergency
  2. BThe patient may climb over them or get trapped in gaps
  3. CSide rails always cause pressure injuries
  4. DSide rails make the bed move by itself
4.感染控制与患者安全困难

During flu season, a nurse wakes up with fever, cough and muscle aches. What is the best action?

  1. ATake an antipyretic so the fever does not show at work
  2. BStay home and inform the employer according to the illness policy
  3. CGo to work but avoid caring for patients who have weak immune systems
  4. DGo to work but wear a surgical mask for the whole shift
5.优先排序与委派中等

A patient’s chest tube becomes disconnected from the drainage system. What should the nurse do first?

  1. ARemove the tube and cover the site
  2. BPlace the end of the tube in a bottle of sterile water
  3. CWait for the provider to arrive before doing anything else
  4. DClamp the tube for the rest of the shift
6.优先排序与委派困难

A patient has peripheral arterial disease with a non-healing ulcer on the toe. Which advice about leg position is correct?

  1. AKeep the legs level or slightly lowered, not raised
  2. BSit with the legs crossed to improve blood flow
  3. CWrap the legs tightly with compression bandages
  4. DKeep the legs raised above the heart as much as possible
7.临床护理中等

Which oxygen device delivers a precise, fixed concentration of oxygen?

  1. ANasal cannula
  2. BSimple face mask
  3. CNon-rebreathe mask
  4. DVenturi mask
8.临床护理困难

Which statement about oxygen in a patient with suspected acute coronary syndrome is correct?

  1. AOxygen must never be given in chest pain
  2. BHigh-flow oxygen should always be given, whatever the SpO2
  3. COxygen is given if the SpO2 is below the target range
  4. DOxygen replaces the need for an ECG
9.实验室检查值与电解质中等

A patient with type 1 diabetes has the flu, is eating little and has a glucose of 290 mg/dL (16.1 mmol/L). Which advice is correct?

  1. AKeep taking insulin and check blood or urine ketones
  2. BDrink only water and avoid all carbohydrate foods
  3. CStop all insulin until you are eating normally again
  4. DWait 3 days before checking the glucose again
10.实验室检查值与电解质困难

A patient with heavy alcohol use and a poor diet has a hemoglobin of 10.1 g/dL (101 g/L), an MCV of 110 fL and a low red cell folate. Which explanation fits best?

  1. AAnemia caused by long-standing chronic kidney disease
  2. BFolate deficiency, made worse by a direct alcohol effect
  3. CThalassemia trait inherited from one of the parents
  4. DIron deficiency from slow, chronic bleeding in the gut
11.药理学中等

一名患者有严重肾功能损害。某药物主要以原形经尿排泄。通常如何调整?

  1. A改静脉给药为口服给药
  2. B无须调整,因为肝脏会接管
  3. C增加剂量以弥补吸收不良
  4. D减少剂量或延长给药间隔
12.药理学困难

某药分布容积为 40 L,生物利用度为 100%。要达到 2 mg/L 的目标血浆浓度,负荷剂量应为多少?

  1. A160 mg
  2. B80 mg
  3. C20 mg
  4. D42 mg
13.内外科护理:心血管与呼吸中等

Why is pyridoxine (vitamin B6) often given with isoniazid?

  1. ATo prevent peripheral neuropathy
  2. BTo prevent loss of colour vision
  3. CTo prevent gout attacks
  4. DTo prevent orange discolouration of urine
14.内外科护理:心血管与呼吸困难

Twelve hours after a coronary stent, a patient has sudden severe chest pain again with new ST elevation in the same leads. What is the most likely cause?

  1. ANormal pain from the procedure site
  2. BPericarditis from the catheter
  3. CAcute stent thrombosis
  4. DIndigestion from the hospital meal
15.内外科护理:神经、内分泌与肾脏中等

How does the nurse test the facial nerve (VII)?

  1. ATouch the forehead, cheek and chin with cotton wool
  2. BAsk them to raise the eyebrows, shut the eyes tightly and smile
  3. CShine a light in each eye and check the pupil response
  4. DAsk the patient to stick out the tongue and move it from side to side
16.内外科护理:神经、内分泌与肾脏困难

A patient with an acute stroke has a glucose of 15 mmol/L (270 mg/dL). They do not have known diabetes. What is appropriate?

  1. AGive glucose gel to stabilise the level
  2. BIgnore it, because stress always raises glucose
  3. CStop all IV fluids to lower the glucose
  4. DReport it and monitor glucose, as it can worsen outcome
17.内外科护理:消化、围手术期与肿瘤中等

Which monitoring is especially important for a patient receiving parenteral nutrition?

  1. APupil size and limb strength
  2. BBowel sounds and stool colour only
  3. CBlood glucose and signs of line infection
  4. DPeak flow and visual acuity
18.内外科护理:消化、围手术期与肿瘤困难

哪条安全规则适用于长春新碱?

  1. A绝不能鞘内给药;以小袋装供静脉专用
  2. B最好在小静脉中快速静脉推注
  3. C可按开处方者喜欢的任何途径给药
  4. D通常与其他脊髓药物一起鞘内给药
19.产科护理中等

孕早期筛查的颈项透明层(NT)超声通常在何时进行?

  1. A约 18 至 22 周
  2. B约 11 至 14 周
  3. C约 28 至 32 周
  4. D约 6 至 8 周
20.产科护理困难

A woman with gestational diabetes asks if she will have diabetes after the baby is born. Which reply is accurate?

  1. AIt usually resolves, but her risk of type 2 diabetes stays higher
  2. BIt never returns, so no further glucose testing is needed after birth
  3. CIt will continue unless she stops breastfeeding
  4. DIt always becomes type 1 diabetes after birth
21.儿科护理中等

一名 3 岁女孩原本能说短句,现在不再说话,也不再对自己的名字有反应。最重要的一点是什么?

  1. A这个年龄出现这种退行是正常的
  2. B语言发展是突然爆发式的,所以这是预期的
  3. C任何年龄出现已获得技能的丧失,都需要及时评估
  4. D这说明孩子累了,应该一年后再看
22.儿科护理困难

A toddler with sickle cell disease suddenly becomes pale and lethargic, with a fast heart rate and an enlarging left upper abdomen. What should the nurse suspect?

  1. AA simple viral infection with mild anaemia
  2. BSplenic sequestration crisis, an emergency
  3. CConstipation causing abdominal swelling and discomfort
  4. DA pain crisis in the abdominal muscles
23.精神科护理中等

在精神状态检查中,哪项发现记录在思维内容项下?

  1. A强迫观念和妄想
  2. B言语急迫
  3. C联想松弛
  4. D思维奔逸
24.精神科护理困难

护士应首先去看哪位患者?

  1. A一名抑郁的患者,要求帮助入睡
  2. B一名新入院的患者,说声音在告诉他从窗户跳出去
  3. C一名焦虑的患者,想在早晨查房前讨论出院计划
  4. D一名服用锂盐的患者,手部有细微震颤
25.护理数学与单位换算中等
94969810010210410635363738394041°F°C? °F37.3 °C

练习题(虚构数值,不作为临床指导)。 一位患者的体温为 37.3 °C。用 °F = °C × 9/5 + 32 把它换算为华氏度T。取到一位小数。

37.3 °C
T = °F
26.护理数学与单位换算困难
10 mcg/min? mg/h1 h = 60 min1 mg = 1000 mcg

练习题(虚构数值,不作为临床指导)。 一次输注的给药速率为 10 mcg/min。请把这个剂量速率D用 mg/h 表示。

10 mcg/min1 h = 60 min1 mg = 1000 mcg
D = mg/h
27.剂量计算中等
024681010 mL

一名体重 11 kg 的儿童按 20 mg/kg 处方用药。原液浓度为 50 mg/mL。请抽取剂量:应给多少体积 V?

11 kg20 mg/kg50 mg/mL
V = mL
28.剂量计算困难
125 mg/5 mLV = ? mL

一名患者体重 66 lb。医嘱为单次剂量 2 mg/kg,储备液为 5 mL 中含 125 mg。按 1 kg = 2.2 lb 计算,你应给予多少容量 V?

66 lb2 mg/kg125 mg/5 mL1 kg = 2.2 lb
V = mL
29.静脉输液速度中等
V = ?60 gtt/mL100 gtt/min6 h

滴注以 100 gtt/min 的速度通过滴系数为 60 gtt/mL 的输液器。患者在 6 小时内接受多少毫升 V?

100 gtt/min60 gtt/mL6 h
V = mL
30.静脉输液速度困难
100 mg100 mL20 gtt/mL60 mg/h? gtt/min

将 100 mg 药物稀释于 100 mL 中,通过滴系数为 20 gtt/mL 的输液器重力滴注。医嘱为每小时 60 mg。求滴速 R,以每分钟滴数表示。

100 mg/100 mL60 mg/h20 gtt/mL
R = gtt/min
31.静脉输液与液体平衡中等
入量出量8 小时班次牛奶240 mL汤180 mL水120 mL冰屑120 mL静脉输液60 mL/h × 8 h静脉抗生素1 × 50 mL尿液225 mL尿液425 mL伤口引流110 mL

练习题(虚构数值,不作为临床指导)。 记录显示了一名患者在一个 8 小时班次中的出入量。静脉输液在整个班次中按所示速率输注。求总入量 I,以 mL 计。 冰屑按其体积的一半计。

牛奶: 240 mL汤: 180 mL水: 120 mL冰屑: 120 mL静脉输液: 60 mL/h × 8 h静脉抗生素: 1 × 50 mL
I = mL
32.静脉输液与液体平衡困难
500 mL50 mL/h开始 08:4512:15: ? mL

练习题(虚构数值,不作为临床指导)。 一袋 500 mL 的液体于 08:45 开始用输液泵以 50 mL/h 输注。到 12:15 时袋中还剩多少 mL V?

500 mL50 mL/h08:45 → 12:15
V = mL
33.临床评估评分中等
S? / 4+M? / 4+A? / 4+Mob? / 4+N? / 4+F? / 3Σ?

练习题(虚构数值,不作为临床指导)。 用 Braden 量表评估一位练习患者:感觉知觉: 非常受限; 潮湿程度: 偶尔潮湿; 活动: 偶尔步行; 活动能力: 非常受限; 营养: 非常差; 摩擦力和剪切力: 潜在问题。求 Braden 总分B。

6–23
B =
34.临床评估评分困难
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96空气 / O₂O₂空气SBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1低中低中高

练习题(虚构数值,不作为临床指导)。 对这些观察结果使用 NEWS2 图表(SpO₂ 量表 1):呼吸频率 14 次/分,SpO₂ 92%吸室内空气,血压 118/70 mmHg,脉搏 126 次/分,清醒,体温 39.6 °C。患者属于哪个临床风险组?点击它。

RR 14SpO₂ 92%空气SBP 118HR 126AT 39.6 °C
  1. 1低
  2. 2中低
  3. 3中
  4. 4高

3溶液

1.护理学基础

答案: D · It keeps the head, neck and spine aligned as one unit

为什么是这个答案

Log-rolling turns the body as a single unit while one person controls the head and neck, protecting a possibly unstable spine.

答案

D · It keeps the head, neck and spine aligned as one unit
2.护理学基础

答案: D · Inform the prescriber so the omission can be reviewed

为什么是这个答案

Unexplained differences between home and hospital medicines are reported to the prescriber. Missed anticoagulants can cause clots, and some omissions are deliberate, for example before surgery.

答案

D · Inform the prescriber so the omission can be reviewed
3.感染控制与患者安全

答案: B · The patient may climb over them or get trapped in gaps

为什么是这个答案

Confused patients may climb over rails and fall from a greater height or become trapped between the rail and mattress. Alternatives such as low beds and close observation are often safer.

答案

B · The patient may climb over them or get trapped in gaps
4.感染控制与患者安全

答案: B · Stay home and inform the employer according to the illness policy

为什么是这个答案

Health care workers with signs of influenza should not work, because they can infect patients and colleagues. They follow the employer’s policy on when they may return.

答案

B · Stay home and inform the employer according to the illness policy
5.优先排序与委派

答案: B · Place the end of the tube in a bottle of sterile water

为什么是这个答案

Putting the tube end in sterile water creates a temporary water seal until a new drainage system is connected. Long clamping can cause a tension pneumothorax, and the nurse does not remove the tube.

答案

B · Place the end of the tube in a bottle of sterile water
6.优先排序与委派

答案: A · Keep the legs level or slightly lowered, not raised

为什么是这个答案

In arterial disease, gravity helps blood reach the feet, so legs are not elevated. Elevation and compression suit venous disease, and crossing the legs reduces flow further.

答案

A · Keep the legs level or slightly lowered, not raised
7.临床护理

答案: D · Venturi mask

为什么是这个答案

A Venturi mask entrains a set amount of room air, giving a fixed oxygen percentage regardless of the patient's breathing pattern. This makes it useful for patients at risk of hypercapnia.

答案

D · Venturi mask
8.临床护理

答案: C · Oxygen is given if the SpO2 is below the target range

为什么是这个答案

Current guidance recommends oxygen in ACS only for hypoxaemia, as routine oxygen in patients with normal saturations has not been shown to help. Urgent ECG, analgesia and antiplatelet treatment remain priorities.

答案

C · Oxygen is given if the SpO2 is below the target range
9.实验室检查值与电解质

答案: A · Keep taking insulin and check blood or urine ketones

为什么是这个答案

During illness, stress hormones raise glucose, so insulin is continued even when eating less. Glucose and ketones are checked often, fluids are taken, and the provider is contacted if ketones are moderate or high or vomiting prevents fluids.核对依据: Diabetes - when you are sick · MedlinePlus (NIH) (2026)

答案

A · Keep taking insulin and check blood or urine ketones
10.实验室检查值与电解质

答案: B · Folate deficiency, made worse by a direct alcohol effect

为什么是这个答案

Poor diet and alcohol reduce folate intake and absorption, causing macrocytic anemia, and alcohol itself also raises the MCV. Iron deficiency and thalassemia cause small cells. Folate is replaced after B12 deficiency is excluded, and thiamine is also commonly given.核对依据: Folate-deficiency anemia - Medical Encyclopedia · MedlinePlus (NIH) (2026)

答案

B · Folate deficiency, made worse by a direct alcohol effect
11.药理学

答案: D · 减少剂量或延长给药间隔

为什么是这个答案

肾清除率下降时,经肾排泄的药物会蓄积。应根据肾功能并尽可能根据血药浓度降低剂量或减少给药频次。

答案

D · 减少剂量或延长给药间隔
12.药理学

答案: B · 80 mg

为什么是这个答案

负荷剂量 = 40 L × 2 mg/L = 80 mg。负荷剂量取决于 Vd,而维持剂量取决于清除率。

答案

B · 80 mg
13.内外科护理:心血管与呼吸

答案: A · To prevent peripheral neuropathy

为什么是这个答案

Isoniazid increases pyridoxine loss, which can cause peripheral neuropathy, especially in people with diabetes, alcohol dependence, malnutrition or HIV. Pyridoxine prevents this. Isoniazid can also cause hepatitis. Ethambutol affects vision; pyrazinamide can cause gout.

答案

A · To prevent peripheral neuropathy
14.内外科护理:心血管与呼吸

答案: C · Acute stent thrombosis

为什么是这个答案

Acute stent thrombosis presents with recurrent ischaemic pain and ST elevation, and needs emergency return to the catheter laboratory. Missed antiplatelet doses are a major risk factor, which is why dual antiplatelet adherence is emphasised.

答案

C · Acute stent thrombosis
15.内外科护理:神经、内分泌与肾脏

答案: B · Ask them to raise the eyebrows, shut the eyes tightly and smile

为什么是这个答案

The facial nerve moves the muscles of the face. Asking the patient to raise the eyebrows, close the eyes, puff the cheeks and smile shows any weakness. Facial sensation is carried by the trigeminal nerve.

答案

B · Ask them to raise the eyebrows, shut the eyes tightly and smile
16.内外科护理:神经、内分泌与肾脏

答案: D · Report it and monitor glucose, as it can worsen outcome

为什么是这个答案

Hyperglycaemia is common after stroke and is linked to worse outcomes. It is reported, monitored and treated in line with local protocols, while avoiding hypoglycaemia. The patient may also be tested for undiagnosed diabetes.

答案

D · Report it and monitor glucose, as it can worsen outcome
17.内外科护理:消化、围手术期与肿瘤

答案: C · Blood glucose and signs of line infection

为什么是这个答案

PN can cause hyperglycaemia and electrolyte disturbance, and the central line is a route for bloodstream infection. Glucose, electrolytes, fluid balance, weight and temperature are monitored closely.

答案

C · Blood glucose and signs of line infection
18.内外科护理:消化、围手术期与肿瘤

答案: A · 绝不能鞘内给药;以小袋装供静脉专用

为什么是这个答案

鞘内注射长春新碱几乎总是致命的。为防止给药途径错误,它被稀释在小袋中供静脉使用,标注“仅供静脉使用,其他途径给药可致命”,并与鞘内药物分开存放。

答案

A · 绝不能鞘内给药;以小袋装供静脉专用
19.产科护理

答案: B · 约 11 至 14 周

为什么是这个答案

颈项透明层在约 11 至 14 周之间测量,常与血液标志物联合检测。详细的胎儿结构超声在约 18–22 周进行。

答案

B · 约 11 至 14 周
20.产科护理

答案: A · It usually resolves, but her risk of type 2 diabetes stays higher

为什么是这个答案

Gestational diabetes usually resolves after birth, but the risk of later type 2 diabetes is much higher. She should have a glucose test after birth and regular screening, and keep up a healthy weight and activity.

答案

A · It usually resolves, but her risk of type 2 diabetes stays higher
21.儿科护理

答案: C · 任何年龄出现已获得技能的丧失,都需要及时评估

为什么是这个答案

退行,即语言、社交或运动技能的丧失,始终是危险信号,需要及时进行发育和医学评估。

答案

C · 任何年龄出现已获得技能的丧失,都需要及时评估
22.儿科护理

答案: B · Splenic sequestration crisis, an emergency

为什么是这个答案

In splenic sequestration, sickled cells are trapped in the spleen, which enlarges quickly while haemoglobin falls sharply, leading to shock. It needs urgent fluids and transfusion; parents are taught to feel the spleen and seek help.

答案

B · Splenic sequestration crisis, an emergency
23.精神科护理

答案: A · 强迫观念和妄想

为什么是这个答案

思维内容包括妄想、强迫观念、恐惧症以及自杀或杀人的想法。思维过程(形式)包括联想松弛、离题和思维奔逸。

答案

A · 强迫观念和妄想
24.精神科护理

答案: B · 一名新入院的患者,说声音在告诉他从窗户跳出去

为什么是这个答案

要求自伤的命令性幻听提示即时的安全风险。细微震颤是锂盐常见的副作用,其他要求可以稍候。

答案

B · 一名新入院的患者,说声音在告诉他从窗户跳出去
25.护理数学与单位换算

答案: T = 99.1 °F

温度:°C = (°F − 32) × 5/9,°F = °C × 9/5 + 32。从 °F 换算时先减 32 再乘,从 °C 换算时先乘再加 32。快速核对:37 °C 为 98.6 °F,每 1 °C 相当于 1.8 °F。

乘以 9/5

37.3·9/5 = 67.14

加 32

T = 67.14 + 32 = 99.14 ≈ 99.1 °F

答案

T = 99.1 °F
26.护理数学与单位换算

答案: D = 0.6 mg/h

量纲分析:先写出已知量,再乘以写成分数形式的换算系数(例如 60 min/1 h 或 1 mg/1000 mcg),使每个不需要的单位在分子和分母各出现一次并相互约去。只剩下所求单位时再计算。使用题目给出的等量关系,只对最终答案取整。

列出换算链

D = 10 mcg/min × (60 min/1 h) × (1 mg/1000 mcg)

计算

D = 10·60/1000 = 0.6 mg/h

答案

D = 0.6 mg/h
27.剂量计算

答案: V = 4.4 mL

抽取剂量:体积 = (处方剂量/药物浓度) × 药物体积。先换算成相同的单位,再检查该体积是否适合注射器,并落在它的某一个刻度上。

按体重计算剂量

D = 20·11 = 220 mg

体积

V = 220/50 = 4.4 mL

在注射器上

在这支 10 mL 的注射器上,每条小刻度线代表 0.2 mL。

答案

V = 4.4 mL
28.剂量计算

答案: V = 2.4 mL

Dose calculation: the amount to give equals what is prescribed divided by what you have, times the quantity it comes in: amount = (desired dose/stock strength) × stock volume. Always keep the units the same (convert g to mg, mg to mcg first) and check that the answer is sensible.

体重 (kg)

66/2.2 = 30 kg

剂量

2·30 = 60 mg

体积

V = (60/125)·5 = 2.4 mL

答案

V = 2.4 mL
29.静脉输液速度

答案: V = 600 mL

Infusion rates: a pump is set in mL/h = volume/time in hours. A gravity drip is counted in drops per minute: gtt/min = volume (mL) × drop factor (gtt/mL)/time (min). The drop factor is printed on the tubing package: macrodrip sets deliver 10, 15 or 20 gtt/mL (blood sets often 10 gtt/mL in the US, 15 in the UK) and microdrip sets 60 gtt/mL. Always use the drop factor the question or package gives.

速度(mL/h)

100·60/60 = 100 mL/h

体积

V = 100·6 = 600 mL

答案

V = 600 mL
30.静脉输液速度

答案: R = 20 gtt/min

Dose-based infusions: concentration = amount of drug in the bag/bag volume. Pump rate (mL/h) = dose per hour/concentration, and dose per hour = mL/h × concentration. Convert per-minute doses to per-hour (× 60) and keep the mass units the same (1 g = 1000 mg, 1 mg = 1000 mcg).

浓度

100/100 = 1 mg/mL

每小时容量

60/1 = 60 mL/h

滴速

R = 60·20/60 = 20 gtt/min

答案

R = 20 gtt/min
31.静脉输液与液体平衡

答案: I = 1130 mL

出入量:入量计入所有进入体内的液体(口服液体、静脉输液、静脉用药及冲管液、管饲);冰屑按其体积的一半计。出量计入尿液、引流液、呕吐物和其他丢失。平衡 = 总入量 − 总出量;平衡为负表示净丢失。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

计算入量

口服: 240 + 180 + 120 = 540 mL
冰屑: 120/2 = 60 mL
静脉输液: 60·8 = 480 mL
静脉抗生素: 1·50 = 50 mL
I = 1130 mL

答案

I = 1130 mL
32.静脉输液与液体平衡

答案: V = 325 mL

输液时间:时间 (h) = 待输体积 (mL)/速率 (mL/h);使用袋中剩余的体积,而不是袋的容量。已输入体积 = 速率 × 时间。把小数小时换算为小时和分钟时,用小数部分 × 60(0.5 h = 30 min,而不是 50 min)。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

经过的时间

08:45 → 12:15 = 3.5 h

已输入体积

50·3.5 = 175 mL

剩余体积

V = 500 − 175 = 325 mL

答案

V = 325 mL
33.临床评估评分

答案: B = 13

Braden 量表:评估压力性损伤风险的六个分项。感觉知觉、潮湿程度、活动、活动能力和营养各评 1 至 4 分,从最差水平(1)到无问题(4);摩擦力和剪切力评 1 至 3 分。总分为 6 至 23,总分越低风险越高。常用分级:19–23 无风险,15–18 轻度风险,13–14 中度风险,10–12 高风险,9 分及以下为极高风险。

为每个分项评分

感觉知觉: 非常受限 → 2
潮湿程度: 偶尔潮湿 → 3
活动: 偶尔步行 → 3
活动能力: 非常受限 → 2
营养: 非常差 → 1
摩擦力和剪切力: 潜在问题 → 2

相加

Braden 总分 = 2 + 3 + 3 + 2 + 1 + 2 = 13

答案

B = 13
34.临床评估评分

答案: 中

NEWS2(国家早期预警评分 2,英国皇家内科医师学会 2017):按图表为七个参数分别评分(呼吸频率、量表 1 的 SpO₂、吸空气还是吸氧、收缩压、脉搏、按 ACVPU 量表评定的意识状态和体温),然后把分数相加。临床风险:0–4 为低;任何单项参数得 3 分为中低;5–6 为中;7 或以上为高。总分 5 或以上需要紧急响应。

为每个参数评分

RR 14/min → 0
SpO₂ 92% → 2
吸空气 → 0
SBP 118 mmHg → 0
HR 126/min → 2
清醒 (A) → 0
T 39.6 °C → 2

总分和红色分值

NEWS2 = 0 + 2 + 0 + 0 + 2 + 0 + 2 = 6
没有参数得 3 分。

风险组

中

答案

中

总分 5 或以上需要紧急的临床响应。

本内容为独立练习材料。ExamProblems 与该考试的主办机构没有隶属关系,也未获其认可,考试名称仅用于描述内容。 NCLEX®, NCLEX-RN® and NCLEX-PN® 是 the National Council of State Boards of Nursing, Inc. (NCSBN) 的商标,该机构与 ExamProblems 无关,不为其背书,也不保证其准确性。

ExamProblems · examproblems.com/courses/nclex-pn-practice-questions